2 results for Quantile Regression.

Parameters for your search query:
Keyword    Quantile Regression

Open AccessArticle
Export: RIS | BibTeX | EndNote
Choice of Appropriate Power Transformation of Skewed Distribution for Quantile Regression Model
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 105-111. DOI: 10.12691/ajams-7-3-4
Pub. Date: May 04, 2019Views: 2063Downloads: 1645
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Robustness of Quantile Regression to Outliers
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 86-88. DOI: 10.12691/ajams-3-2-8
Pub. Date: April 29, 2015Views: 10508Downloads: 7340
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types